# SDR UPS96220523

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON HAT CHANNEL AT BS 342 RBL 16 TO RBL 61, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED HAT CHANNEL, FABRICATED NEW HAT CHANNEL PER BOEING DWG 65-26173-3.  INSTALLED NEW HAT CHANNEL, WORK DONE IAW SRM 51-30-2 SRM 53-10-1.
